Show simple item record

dc.contributor.authorTikuisis, Aaron
dc.contributor.authorWhite, Stuart
dc.contributor.authorWinter, Wilhelm
dc.date.accessioned2016-08-05T09:30:17Z
dc.date.available2016-08-05T09:30:17Z
dc.date.issued2017-01-31
dc.identifier.citationTikuisis , A , White , S & Winter , W 2017 , ' Quasidiagonality of nuclear C*-algebras ' , Annals of Mathematics , vol. 185 , no. 1 , pp. 229-284 . https://doi.org/10.4007/annals.2017.185.1.4en
dc.identifier.issn0003-486X
dc.identifier.otherPURE: 69776329
dc.identifier.otherPURE UUID: edc65914-fb42-4174-94b4-c01c26eff1ab
dc.identifier.otherScopus: 85006037019
dc.identifier.urihttp://hdl.handle.net/2164/6319
dc.descriptionResearch partially supported by EPSRC (EP/N002377), NSERC (PDF, held by AT), by an Alexander von Humboldt foundation fellowship (held by SW) and by the DFG (SFB 878).en
dc.format.extent66
dc.language.isoeng
dc.relation.ispartofAnnals of Mathematicsen
dc.rightsManuscript as accepted for publication in Annals of Mathematicsen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/N002377en
dc.subject.lccQAen
dc.titleQuasidiagonality of nuclear C*-algebrasen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.4007/annals.2017.185.1.4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record